AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 5, Numéro 1, Année 2010

Nahima NEMOUCH,Zaher MOHDEB,
Asymptotic Confidence Bands for Density and Regression Functions in the Gaussian Case, pp. 288-296
DOI :
ABSTRACT
Asbtract manquant
Citer cet article
Nahima NEMOUCH,Zaher MOHDEB, (2010). Asymptotic Confidence Bands for Density and Regression Functions in the Gaussian Case. Afrika Statistika . Volume 5(1), pp 288-296













JAS
JAS



ok